Asymptotic normality of relative entropy in multivariate density estimation

Berlinet, A. and Györfi, László and Dénes, István (1997) Asymptotic normality of relative entropy in multivariate density estimation. PUBLICATIONS DE L'INSTITUT DE STATISTIQUE DE L'UNIVERSITE DE PARIS, 41 (1-2). pp. 3-27.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1416

Update Item Update Item